# SDR 2004FA0000262

- Difficulty date: February 13, 2004
- Submitted: March 4, 2004
- Operation: General aviation
- Aircraft: N5060M
- Make and model: Bbavia 8GCBC
- Aircraft serial: 32679
- Engine: Lyc O360C1E
- Propeller: Hartzl HCC2YR1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 190151
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDUCTED ANNUAL INSPECTION ON AIRCRAFT.  FOUND BOTH LEFT AND RIGHT WING FLAP CONTROL ROD ATTACH POINTS TO CONTROL SURFACES TO BE CRACKED.  SPECULATE DAMAGE MAY HAVE BEEN INDUCED BY WIND ACTION AND LACK OF USE OF CONTROL SURFACE LOCK.
